# SDR SWAA000694

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 44,059 hours, 43,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE INDICATOR VIEWING GLASS BROKEN,  LATER AT MDW THE SLIDE ASSY FELL OUT OF CONTAINER WHEN DOOR WAS CLOSING.        R & R VIEWING GLASS AND REINSTALLED SLIDE ASSY PER MM.
